# SDR GAIA9733

- Difficulty date: May 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N562PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47012
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Worn
- Location: Lt Mlg
- Part time: 46,545 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

KHA - FLT 562, SUS TO DFW - ON APPROACH TO DFW AFTER EXTENDING THE LANDING GEAR, THE LEFT MAIN GEAR RED LIGHT DID NOT GO OUT, ALL DOWN AND LOCKED GREEN LIGHTS CAME ON.  AN UNEVENTFUL LANDING WAS MADE.  INSPECTION REVEALED BARE WIRES AND WATER INSIDE THE LEFT MLG DOWNLOCK SWITCH CONDUIT.  REPLACED WIRING HARNESS FROM DOWNLOCK SWITCH TO TERMINAL STRIP AND REPLACED DOWNLOCK SWITCH CONNECTOR.  OPS CHECK SYSTEM PER DC-9 MM.  AIRCRAFT RETURNED TO SERVICE.  (X)
